MathSciNet Relay Station
MathSciNet bibliographic data
MR1111435 42B25
Martín-Reyes, F. J. New proofs of weighted inequalities for the one-sided Hardy-Littlewood maximal functions. Proc. Amer. Math. Soc. 117 (1993), no. 3, 691–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement